# SDR AALA202204126381

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A300*
- Aircraft serial: 7046
- Aircraft time: 16,845 hours, 6,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT AFT PASSENGER / CREW DOOR CUT OUT LOWER CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER FITTING PER SRM 51-42-11.
